This content is PDF only. Please click on the PDF icon to access.
The inability of patients with cancer to eat remains a tremendous frustration to patients, their families, and their medical caregivers. The problem is multifactorial: inability to swallow, constipation due to inactivity and narcotics, nausea and vomiting, mucositis, depression, and changes in taste and smell may be due to cancer or to complications of therapy. Ramstack and Rosenbaum have assembled a two-part text aimed at managing these complications induced by chemotherapeutic drugs. The first part is directed at patients and their families and includes directions for at-home management of many common problems including diarrhea, constipation, changes in taste, and mouth sores.
Nutrition for the Chemotherapy Patient. Ann Intern Med. 1992;116:351–352. doi: https://doi.org/10.7326/0003-4819-116-4-351_4
Download citation file:
Published: Ann Intern Med. 1992;116(4):351-352.
Results provided by:
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use